# SDR GTIA020661

- Difficulty date: June 2, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 16315
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER SUPPLY AT B5-25.  OPS CHECK GOOD.  (M)
